# SDR GTIA2023020236934

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 5,446 hours, 2,221 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DIRTY SOCK SMELL IN REAR GALLEY ON FINAL JUST PRIOR TO GEAR EXTENSION.-PERFORMED TSM 05-50-00-991-01601-00-A NO FUME OR ODOR NOTED AIRCRAFT OK FOR SERVICE.
